# SDR USAA2013021500012

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 38,719 hours, 21,888 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo Valve
- Condition: Leaking
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

WITH APU RUNNING ON GROUND AT GATE AND APU BLEED ON, AN ODOR RESEMBLING OIL OR HYDRAULICS WAS NOTED BY SEVERAL CREW MEMBERS.  MAINTENANCE REMOVED AND REPLACED SERVO VALVE AND BASE PLATE OF RIGHT YAW DAMPER PER IAW AMM 27-26-51-400-002-A.  LEAK AND OPS CHECK SATISFACTORY.  ACCOMPLISHED J/C 26L00021001 AND J/C 26L00021004.
